# SDR ABXA030342

- Difficulty date: August 27, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N786AX
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 42,047 hours, 36,360 cycles
- Engine: Ge CF680A
- Engine time: 37,421 hours, 31,491 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fan
- Condition: Vibration
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

RT ENGINE FAN VIBRATION INDICATIONS WERE HIGH. BETWEEN 2.5 AND 3.5, FL 390, M .80. ACCOMPANIED BY AIRFRAME/ENGINE VIBRATION.  SETTLED BACK TO 1.5 THEN BACK TO 3.0.  THIS CONTINUED FOR APPROXIMATELY 30 MINUTES THEN WENT AWAY. PERFORMED FIM 71-05-00-60, NO DEFECTS NOTED.  PERFORMED AMM 71-00-00-5, TEST NR 7, ENGINE VIBRATION WITHIN LIMITS.   ENGINE WITHIN LIMITS IAW AMM 71-00-00-2, PARA. J.
